# SDR UIEA201000101

- Difficulty date: December 25, 2009
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 29,526 hours, 4,639 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Deformed
- Location: Bs 2120-2130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT STA 2120-2130 LBL 30 FLOOR PANEL SUPPORT DEFORMED AS MARKED. BULK CARGO COMPT STA2120-2130 LBL30 FLOOR PANEL SUPPORT DEFORMED AREA TRIMMED OFF, HFEC INSPECTED, NO CRACK AFTER TRIMMED OFF FLR SUPPORT. REPAIRED IAW SRM 53-60-53-2R-1, FIG 201, REPAIR 1.
